# SDR USAA001853

- Difficulty date: November 2, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOORBEAM CORRODED 1 INCH BY 1 INCH IN SIX AREAS, UPPER T-CAP FLOORBEAM STATION 1006, LBL 9, 11, 15, 28.5.  INSTALLED NEW T-CAP SECTION PER SRM 53-10-9 FIG 2.  (M)
